×

zbMATH — the first resource for mathematics

Note on linear arboricity. (English) Zbl 0494.05047

MSC:
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
05C35 Extremal problems in graph theory
05C05 Trees
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] AKLYAMA J., EXOO G., HARARY F.: Covering and packing in graphs III. Cyclic and acyclic invariants, Math. Slovaca 30, 1980. · Zbl 0458.05050
[2] HARARY F.: Covering and packing in graphs I. Ann. N.Y. Acad. Sci., 175, 1970, 198-205. · Zbl 0226.05119
[3] HILTON A. J. W.: Canonical edge-colourings of locally finite graphs. · Zbl 0494.05021
[4] STANTON R., COWAN D., JAMES L.: Some results on path numbers. Proc. Louisiana Conf. Combinatorics, Graph Theory and Computing, (R.C. Read Academic Press, New York 1972, 285-294.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.